# SDR E07A2012092000002

- Difficulty date: September 19, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N670AS
- Make and model: Emb EMB-500
- Aircraft serial: 50000267
- Aircraft time: 174 hours, 141 cycles
- Engine: Pwc PW617FE
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 3032015001
- Condition: Defective
- Location: Hyd System
- Part time: 174 hours, 141 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLL, BRAKES FADED THEN FAILED.  ACFT WAS STOPPED USING EMERGENCY BRAKES.  CREW NOTED HYDRAULIC PRESSURE INDICATED 0 ALSO HAS BRAKE FAIL MESSAGE AND LOW HYD PRESSURE CAS MESSAGE.  DETERMINED FAULT TO BE PRESSURE SWITCH OR PUMP CONTROL RELAY.
